# SDR AALA202001169005

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 7,463 hours, 3,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CABIN CENTER AISLE FLOOR PANEL BETWEEN SEAT ROWS 4ABEF AND 5ABEF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-21-00.
